Consistency of 2D and 3D Distances of Intuitionistic Fuzzy Sets

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Yang, Yingjie en
dc.contributor.author Chiclana, Francisco en
dc.date.accessioned 2012-03-28T15:49:07Z
dc.date.available 2012-03-28T15:49:07Z
dc.date.issued 2012-08
dc.identifier.citation Yang, Y. and Chiclana, F. (2012) Consistency of 2D and 3D Distances of Intuitionistic Fuzzy Sets. Expert Systems with Applications. 39 (10), pp. 8665-8670 en
dc.identifier.uri http://hdl.handle.net/2086/5837
dc.language.iso en en
dc.publisher Elsevier en
dc.title Consistency of 2D and 3D Distances of Intuitionistic Fuzzy Sets en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1016/j.eswa.2012.01.199
dc.researchgroup Centre for Computational Intelligence en
dc.researchgroup DIGITS en
dc.peerreviewed Yes en
dc.ref2014.selected 1367395509_0210680093788_11_3


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record